×

Found 30 Documents (Results 1–30)

100
MathJax

A system of three three-dimensional charged quantum particles: asymptotic behavior of the eigenfunctions of the continuous spectrum at infinity. (English. Russian original) Zbl 1272.81185

Funct. Anal. Appl. 46, No. 2, 147-151 (2012); translation from Funkts. Anal. Prilozh. 46, No. 2, 83-88 (2012).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Asymptotic behavior of eigenfunctions of the three-particle Schrödinger operator. II: Charged one-dimensional particles. (English. Russian original) Zbl 1219.81235

St. Petersbg. Math. J. 22, No. 3, 379-392 (2011); translation from Algebra Anal. 2010, No. 3, 60-79 (2010).
MSC:  81U10
PDF BibTeX XML Cite
Full Text: DOI

Uniform asymptotics of eigenfunctions for the three-body Schrödinger operator in one-dimensional case. (English) Zbl 1180.81132

Møller, Jacob S. (ed.) et al., Quantum few-body systems. Proceedings of the joint physics/mathematics workshop on quantum few-body systems, Aarhus, Denmark, 19–20 March 2007. Melville, NY: American Institute of Physics (AIP) (ISBN 978-0-7354-0517-2/hbk). AIP Conference Proceedings 998, 101-112 (2008).
MSC:  81U10 81Q05 70F07
PDF BibTeX XML Cite

Asymptotic behavior of the eigenfunctions of the many-particle Schrödinger operator. I: One-dimensional particles. (English) Zbl 1160.81476

Suslina, T. (ed.) et al., Spectral theory of differential operators. M. Sh. Birman 80th anniversary collection. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4738-1/hbk). Translations. Series 2. American Mathematical Society 225; Advances in the Mathematical Sciences 62, 55-71 (2008).
MSC:  81U10 81Q10
PDF BibTeX XML Cite

Remarks on the quantum adiabatic theorem. (English. Russian original) Zbl 1081.81040

St. Petersbg. Math. J. 16, No. 4, 639-648 (2005); translation from Algebra Anal. 16, No. 4, 41-53 (2004).
MSC:  81Q15 47N50
PDF BibTeX XML Cite
Full Text: DOI

A class of the multi-interval eigenvalue distributions of matrix models and related structures. (English) Zbl 1041.81024

Malyshev, V. A. (ed.) et al., Asymptotic combinatorics with application to mathematical physics. Proceedings of the NATO Advanced Study Institute, St. Petersburg, Russia, July 9–22, 2001. Dordrecht: Kluwer Academic Publishers (ISBN 1-4020-0792-2/hbk; 1-4020-0793-0/pbk). NATO Sci. Ser. II, Math. Phys. Chem. 77, 51-70 (2002).
PDF BibTeX XML Cite

Singularities of the Green function of the nonstationary Schrödinger equation. (English. Russian original) Zbl 0920.35008

Funct. Anal. Appl. 32, No. 2, 132-134 (1998); translation from Funkts. Anal. Prilozh. 32, No. 2, 80-83 (1998).
MSC:  35A20 81Q05
PDF BibTeX XML Cite
Full Text: DOI

The functional structure of the monodromy matrix for Harper’s equation. (English) Zbl 0816.34058

Demuth, Michael (ed.) et al., Mathematical results in quantum mechanics: International conference in Blossin (Germany), May 17-21, 1993. Basel: Birkhäuser Verlag. Oper. Theory, Adv. Appl. 70, 321-342 (1994).
MSC:  34L40 81Q05 34E20
PDF BibTeX XML Cite

Nonlinear scattering: The states which are close to a soliton. (English. Russian original) Zbl 0836.35146

J. Math. Sci., New York 77, No. 3, 3161-3169 (1995); translation from Zap. Nauchn. Semi. POMI 200, 38-50 (1992).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification